Analytic Number Theory

Author:   Donald J. Newman
Publisher:   Springer-Verlag New York Inc.
Edition:   Softcover reprint of the original 1st ed. 1998
Volume:   177
ISBN:  

9781475771657


Pages:   80
Publication Date:   17 March 2013
Format:   Paperback
Availability:   Manufactured on demand   Availability explained
We will order this item for you from a manufactured on demand supplier.

Our Price $145.17 Quantity:  
Add to Cart

Share |

Analytic Number Theory


Add your own review!

Overview

Analytic Number Theory presents some of the central topics in number theory in a simple and concise fashion. It covers an amazing amount of material, despite the leisurely pace and emphasis on readability. The author's heartfelt enthusiasm enables readers to see what is magical about the subject. Topics included are: The Partition Function; The Erdös-Fuchs Theorem; Sequences without Arithmetic Professions; The Waring Problem; A ""Natural"" Proof of the Non-vanishing of L-Series, and a Simple Analytic Proof of the Prime Number Theorem - all presented in a surprisingly elegant and efficient manner with clever examples and interesting problems in each chapter. This text is suitable for a graduate course in analytic number theory.

Author Information

Tab Content 6

Author Website:  

Countries Available

All regions
Latest Reading Guide

ARG25 2

 

Shopping Cart
Your cart is empty
Shopping cart
Mailing List